# SDR CA020315009

- Difficulty date: March 11, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 54,826 hours
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: B-Nut
- Part number: 6558135
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE EPR READ HIGHER THAN NR 2 ENGINE AT TAKEOFF POWER. AIRCRAFT RETURNED TO MAINTENANCE BASE. NR 1 ENGINE INSPECTED AND PT7BD BLEED AIR LINE FOUND LOOSE. LINE TIGHTENED AND TAKEOFF POWER RUN ACCOMPLISHED. ALL PARAMETERS CHECKED NORMAL FOR TYPE. AIRCRAFT RELEASED FOR RETURN TO SERVICE.
